Integrability of pseudomonotone differentiable maps and the revealed preference problem

Crouzeix, JP and Rapcsák, Tamás (2005) Integrability of pseudomonotone differentiable maps and the revealed preference problem. Journal of Convex Analysis, 12 (2). pp. 431-446.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4440

Update Item Update Item